# SDR DALA14034130687

- Difficulty date: June 6, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 50,877 hours, 22,310 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INBOUND,  FLIGHT CREW HAD A STRONG BURNING ODOR FROM NR 2 HF CONTROL HEAD WHEN TUNING, ODOR DISSIPATED WHEN HF TURNED OFF.  WHEN TUNNING RT HF BURNED ELECTRICAL FUMES EMANATES FROM RT HF TRANSCEIVER OBSERVED FAN INOPERATIVE, REPLACED SAME, OK FOR SERVICE.
